U.S. doctors online nowAsk doctors free
India
A 28-year-old female asked about a female:

My 10mon old daughter having high fever just after the measles vaccine,also having rashes.its 3rd day of her having fever. stomach upset too.help fast?

1 doctor answer5 doctors weighed in
Dr. Sari Nabulsi
Specializes in Pediatrics
Measles vaccine: It is relatively common after receiving measles vaccine to have fever that will last 3-5 days. The area where the measles vaccine is given is painful. Take pain medication like Ibuprofen may help to alleviate some or most of the pain. The stomach upset could related to the pain. If it persists, check with your physician to make sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.